MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2040-120
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the superficial femoral artery (sfa).The 4.0 x 120 mm armada 35 dilatation catheter inflated one time, to nominal pressure.A leak was noted during inflation; however, the balloon did not rupture.The device was removed without difficulty and replaced with a second device.No issues were noted with the second device.There was no adverse patient effect and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a conclusive cause for the reported leak could not be determined.It may be possible that the inflation device was not properly connected to the sidearm; however, without having the device to examine, a conclusive cause could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D10, h3: device is not available for evaluation.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9325170
Report Number2024168-2019-13612
Device Sequence Number2498383
Product Code LIT
UDI-Device Identifier08717648155123
UDI-Public08717648155123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberB2040-120
Device Lot Number90709G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1